Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 83

Warszawa 1998

Spis treści

G. LarcherA bound for the discrepancy of digital nets and its application to the analysis of certain pseudo-random number generators1-15
C. HooleyOn the Barban–Davenport–Halberstam theorem: IX17-30
J. ThunderOn cubic Thue inequalities and a result of Mahler31-44
H. Koch
S. Kukkuk
J. Labute
Nilpotent local class field theory45-64
H. Niederreiter
C. Xing
Global function fields with many rational places over the ternary field65-86
K. GyőryOn the diophantine equation n(n+1)...(n+k−1) = bx^l87-92
A. LanguascoA conditional result on Goldbach numbers in short intervals93-103
B. WilsonAsymptotic behavior of Pascal’s triangle modulo a prime105-116
A. Kumchev
T. Nedeva
On an equation with prime numbers117-126
Y. StanchescuOn the structure of sets with small doubling property on the plane (I)127-141
A. Zaharescu
C. Cobeli
On the distribution of primitive roots mod p143-153
D. Tolev
T. Peneva
An additive problem with primes and almost-primes155-169
A. LanguascoA singular series average and Goldbach numbers in short intervals171-179
M. MorganThe distribution of second order linear recurrence sequences mod 2^m181-195
A. RaoujCorrection au travail “Sur la densité de certains ensembles de multiples, 1” (Acta Arith. 69 (1995), 121–152)197-198
. Editor’s note199-199
P. Erdös
I. Joó
V. Komornik
On the sequence of numbers of the form ε_0 + ε_1q +...+ ε_nq^n, ε_i ∈ {0, 1}201-210
Y. Park
S. Kwon
Determination of all non-quadratic imaginary cyclic number fields of 2-power degree with relative class number ≤ 20211-223
E. SaiasApplications des entiers à diviseurs denses225-240
R. CoulterExplicit evaluations of some Weil sums241-251
T. KagawaDetermination of elliptic curves with everywhere good reduction over Q(√37)253-269
E. Bombieri
A. Perelli
Distinct zeros of L-functions271-281
K. GirstmairDedekind sums with predictable signs283-295
S. Arno
M. Robinson
F. Wheeler
Imaginary quadratic fields with small odd class number295-330
R. Baker
G. Harman
Shifted primes without large prime factors331-361
T. ZaïmiSur la fermeture de l’ensemble des K-nombres de Pisot363-367
J. Ohl-adic L-functions and rational function measures369-379
T. Shorey
Y. Nesterenko
On an equation of Goormaghtigh381-389
M. HirabayashiA generalization of Maillet and Demyanenko determinants391-397

Strona główna   Powrót